Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Itching on feet, legs and arms upon lying on bed. Could it be due to bug bite?

hi my name is charise and when ever i lay in my bed i get like bites on the top of my feet or my leggs knees and now on my upper arm right now they are all on my left side this is only when i lay in my be and they itch so very badly i have to place ice to calm the itching down ... can you tell me what a bed bug bite look like for feels like
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Anesthesiologist 's  Response
hello,,,mr charise

as you said the problem could be your bed..might be an allergic reaction of your skin to some you get relief if you change bed,bed sheets,hot shower,any cream..
do you apply any cream take any pills before going to bed,how long is this problem,hows your skin any other complaints..
try changing the soap,detrgent,fabric softener,change bed sheet,palace of sleeping,use anti allergic moisturising cream in the night,,
see a doctor for further advice,,bye
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor